# SDR AUS20010677

- Difficulty date: June 27, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna R182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 052390134
- Condition: Damaged
- Location: Trailing Edge Fl
- Part time: 4,650 cycles
- Component: Trailing Edge Fl
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH TRAILING EDGE FLAP TOP AND BOTTOM SKINS, LEADING EDGE SKIN AND SPAR DAMAGED. INVESTIGATION FOUND THE DAMAGE WAS CAUSED BY THEINBOARD FORWARD FLAP ROLLER JAMMING DUE TO EXCESSIVE WEAR OF THEFLAP TRACK AND ROLLERS.
